# SDR SWAA2025010775957

- Difficulty date: December 10, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-763535<[01] EQUIPMENT P/N XRP-3000; S/N 1998072; DUE DATE 23-JAN-25 WAS USED ON STEP 4;[02] REPAIRED CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED.
